Solutions of Diophantine Equations Generated by Generalised Lucas Balancing Sequences


Abstract views: 17 / PDF downloads: 21

Authors

  • P. Anuradha Kameswari Department of Mathematics, Andhra University, Visakhapatnam, Andhra Pradesh, India
  • K. Anoosha Department of Mathematics, Andhra University, Visakhapatnam, Andhra Pradesh, India

Keywords:

Diophantine equation, Lucas Balancing Sequences, Solutions

Abstract

Diophantine Equations with infinitely many solutions find their place in the applications of cryptography. In this paper we generate some quadratic Diophantine Equations in two variables with infinitely many solutions, using Generalised Lucas Balancing Sequences and obtain all the solutions of each these Diophantine Equations expressed in terms of Generalised Lucas Balancing Sequences.

Downloads

Published

15-12-2021

How to Cite

P. Anuradha Kameswari, & K. Anoosha. (2021). Solutions of Diophantine Equations Generated by Generalised Lucas Balancing Sequences. International Journal of Mathematics And Its Applications, 9(4), 75–88. Retrieved from http://ijmaa.in/index.php/ijmaa/article/view/31

Issue

Section

Research Article